# SDR 99ZZZX2043

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800PA
- Make and model: Braero BAE125800A
- Aircraft serial: NA0438
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Part number: 258KF35A
- Condition: Misrouted
- Location: Fuselage
- Part time: 3,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS LEADING EDGE SUPPLY LINE FOR TKS DE-ICE FLUID WAS FOUND CHAFED APROXIMATELY 90 PERCENT OF WALL THICKNESS BECAUSE OF IMPROPER ROUTING THROUGH A PROTECTIVE PLASTIC TUBE.  AS THE SUPPLY LINE EXITED THE PROTECTIVE TUBE IT WAS RUBBING ON THE AFT INBOARD EDGE.  THE CHAFING OCCURRED AT THAT POINT.
